So, I had decent results with Botox the first time it was done. I had it again yesterday. I admit it does help. However, the side effects are a little rough.
Of course, my doctor told me they were only sort of normal… go figure.
- It gives me a headache. I think it’s the jabbing of the nerves. I can feel when he hits fleshy (what little flesh there is on the scalp) areas versus when it goes into a nerve and it’s only after having a few of these hit that I start to get the headache. It lasts a few days.
- My scalp gets really tender. Now this is a more normal side effect. It even says may cause swelling and tenderness at injection site. However, my head stays tender for three days or so. Sometimes, it is so tender, it hurts to put it on a pillow.
As I said, this was the second time I’d had the treatment. The first time, I had both the above symptoms with the added bonus of my forehead feeling like it had been stung by bees. That didn’t happen this time, the forehead part. This time though, I did have more swelling at the injection sites.
To be exact nine of the sites have large knots. Thankfully, all of them are under my hair, meaning it isn’t noticeable that I appear to have horn nubs.
All that said, it seems to be working. The last week I had some problems with a serious migraine that I couldn’t get rid of, but overall, I did have fewer migraine days and I did not require as much medicine to get rid of them.
I’ll take the horn nubs, headache (note I did say it caused a headache, not a migraine), and tender scalp over the alternative. However, I will also reiterate my statement from the first time: Why the heck do people have Botox injected for fun?!?